# SDR DJFA20140616001

- Difficulty date: June 16, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N477FL
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK377
- Aircraft time: 7,430 hours, 6,209 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Defective
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FIRM BRAKE PEDALS BUT NO BRAKING ACTION UPON LANDING.  THE ANTI-SKID FAIL ANNUNCIATOR ILLUMINATED.  REPLACED THE RT WHEEL SPEED TRANSDUCER CONNECTOR.  SYS OPERATIONS CHECKS WERE GOOD & THE ACFT RETURNED TO SERVICE.
